# SDR SWIA200110433

- Difficulty date: December 11, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 30,251 hours, 37,152 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Corroded
- Location: Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VERTICAL FIN LEADING EDGE DEICE BOOT FAILED INFLIGHT WITH BOTH TIMERS 1 AND 2.  FOUND GREEN CORROSION AROUND PIN-B IN CONNECTOR AT S0213 (VERTICAL FIN PRESSURE SWITCH).  REMOVED AND REPLACED CONNECTOR P1080 AND SOCKET-B IN CONNECTOR.  GROUND OPS CHECK OK WITH LEFT AND/OR RIGHT ENGINE AIR.
